Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Automatic Computing Machinery


Journal: Math. Comp. 5 (1951), 29-48
DOI: https://doi.org/10.1090/S0025-5718-51-99443-4
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Todd, ``Solution of differential equations by recurrence relations,'' MTAC, v. 4, p. 39-44. MR 0038731 (12:445g)
  • [2] L. Fox & E. T. Goodwin, ``Some new methods for the numerical integration of ordinary differential equations,'' Cambridge Phil. Soc., Proc., v. 45, 1949, p. 373-388. MR 0030315 (10:744c)
  • [3] F. W. J. Olver, ``A new method for the evaluation of zeros of Bessel functions and of other solutions of second order differential equations,'' Cambridge Phil. Soc., Proc., v. 46, 1950, p. 570-580. MR 0037609 (12:288b)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-51-99443-4
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society